Announcement

Collapse
No announcement yet.

Question About Strange Reaction

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • 76sunflowers
    replied
    Makes Sense

    Thanks fellow ic sufferers. This does make sense. My little reaction has never been any worse than as described and I'm pretty sure it has always happened as long as I've been doing the instills. A little cross over "reaction" with no real allergy would explain the doctor's lack of concern. Glad to know I'm not the only one to experience an odd sensation.

    Leave a comment:


  • sailawaygrl
    replied
    When I used lidocaine and sodium bicarb in my instills I was "aware" of something right after I did the instill. Not a taste, or numb face but just a feeling other than just my bladder. Not sure what it was, and it wasn't enough to scare me I just assumed it was crossing into my bloodstream somewhat.

    Leave a comment:


  • 76sunflowers
    replied
    That was my thought as well. I still need to get in with a new urologist, so when I do I will ask again about it.

    Leave a comment:


  • L. Thomas
    replied
    I've never had a reaction like that. I guess it depends on how accurate the opinion that drugs used in instills aren't transferred across the bladder lining.

    Leave a comment:


  • 76sunflowers
    started a topic Question About Strange Reaction

    Question About Strange Reaction

    I always get this funny feeling in my face and tongue after doing instillations, much like allergic reactions. I've been doing the same instillations for years
    with the same results. I brought it to the attention of my doctor a long time ago and he didn't seem concerned. I really don’t want to have to give up this treatment but would love to know if anyone else has experienced this or what might cause it.
Working...
X